# SDR UALA2009062201765

- Difficulty date: June 20, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N527UA
- Make and model: Boeing 757222
- Aircraft serial: 24995
- Aircraft time: 59,949 hours, 22,049 cycles
- Engine: Pwa PW2037
- System (JASC): 3497 · Navigation System Wiring
- Part: Connector
- Condition: Damaged
- Location: Weather Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WEATHER RADAR.  RTFL.  NEW RT AND CONTROLLER NO HELP.  PUT BACK ORIGINAL UNITS AND FOUND SOCKET 2 OF RACK LOWER CONNECTOR (D159C) CORRODED.  INSULATED WIRE.  WIRE W2309-0016-20.  SYSTEM OP CHECKS OKAY.
